Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Indented shin bone in both legs, darkening. What is it? Treatment?

I have an indented area at my shin bone that has darkened over many months. I now see one developing on my other leg on the side. It starts with a slight indentation and now starting to darken as well as the other "wonder" on my left leg. It does not hurt. I have shown it to numerous doctors. I have been given ointment to spread on it, with no noticable change. I have had an ultra sound on the leg to rule out a tumor. Have you ever encountered this type of malady? and how would it be treated to reverse what I consider a malformation of my leg.

Thank you.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Possibilities of tumors are not possible as both legs are involved.
Symptoms , you described may be due to thrombosis,
Raunaud's disease.
History is ambiguous , so upload the photo of effected legs with complete report of blood work.
Good luck.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor